Discussions By Condition: Medical Stories

My dr says panic attacks! I think i might be b12 deficient?

Posted In: Medical Stories 0 Replies
  • Posted By: lisa78
  • July 15, 2008
  • 10:13 AM

Hi all,

I have been reading these boards looking for answers. For the last year i have had episodes of numbness and tingling in my back and arms, a feeling of diziness where i am moving not the room and a shortness of breath - among other symptons! Including general confusion, memory problems and palpitations. During these i am very unsteady and I just generally feel knackered.

My Dr had thought i must have a trapped nerve in my back and now he thinks i am having panic attacks! But i know that im not!

A few months back my mother was diagnosed with b12 deficeincy so my dr sent me for a test which came back as 370 which is considered normal.

However, for 6 months prior to the test i had been taking B vitamins and eating lots of foods that i wouldnt normally to increase my B vitamin intake, because i was worried about my memory and concentration. And i was definitely starting to feel like i was getting my life back!

Then i went on holiday for 2 weeks and forgot to take my vitamins with me and wasnt eating what i normally eat. On the very last day my numbness etc started and has now been going on for over a week.

Is it at all possible that my B12 levels could of been heightened my the vitamins and therefore effecting my test? Also could only a couple of weeks of not taking my vitamins result in my symptons starting up again!

Any insight on this would be really helpful. Thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?